Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 79, NWS Albany, NY

June 24, 2011Herkimer County, New York

NWS Albany, NY issued this river flood warning at Jun 24, 2011, 10:50 PM EDT for Herkimer County, New York. It was in force for 115 min.

The area

The counties it named.

The facts

Issued
Jun 24, 2011, 10:50 PM EDT (02:50 UTC)
Expired
Jun 25, 2011, 12:45 AM EDT
In force
115 min
Issued by
NWS Albany, NY
Flood severity
Moderate

County Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 69 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Canada Creek at Kast Bridge (KASN6).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
7 ft
Major stage
8 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WGUS41 KALY 250250
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1050 PM EDT FRI JUN 24 2011

NYC043-251450-
/O.NEW.KALY.FL.W.0079.110625T0250Z-110625T1851Z/
/KASN6.2.ER.110625T0219Z.110625T0600Z.110625T1251Z.NO/
1050 PM EDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST CANADA CREEK AT KAST BRIDGE.
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON.
* AT  1O PM FRIDAY THE STAGE WAS...6.2 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 10 PM 
  FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 7.5 FEET AROUND  2 
  AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER
  8 AM SATURDAY.
* IMPACT...AT 7.0 FEET...SEVERAL RV PARKS ARE INUNDATED WITH ONE TO 
  TWO FEET OF WATER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SAT   SUN

WEST CANADA CR
  KAST BRIDGE   6.0    6.2 FRI 10 PM   7.5   6.5   3.0   2.9   2.8

$$
1 follow-up statement
156 
WGUS81 KALY 250445
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1245 AM EDT SAT JUN 25 2011

NYC043-250515-
/O.CAN.KALY.FL.W.0079.000000T0000Z-110625T1851Z/
/KASN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1245 AM EDT SAT JUN 25 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST CANADA CREEK AT KAST BRIDGE.
* AT 12 AM SATURDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL DROP TO AROUND 3.5 FEET BY LATE 
  SATURDAY MORNING...THEN LIKELY RISE LATE SATURDAY AFTERNOON
  AS A RESULT OF MORE STORMS FORECAST OVER THE REGION. 
* IMPACT...WHEN THE RIVER DROPS BELOW 6 FEET...FLOODING ENDS. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SUN   SUN

WEST CANADA CR
  KAST BRIDGE   6.0    5.1 SAT 12 AM   3.7   3.2   4.4   3.4   3.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jun 24, 10:40 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 24, 10:40 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1040 PM EDT FRI JUN 24 2011

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST ACROSS QUEBEC TONIGHT...REACHING THE
CANADIAN MARITIMES ON SATURDAY. OUR WEATHER WILL REMAIN UNSETTLED
WITH THE THREAT OF SHOWERS OR THUNDERSTORMS THROUGH SATURDAY
EVENING. HIGH PRESSURE AND DRIER AIR WILL FINALLY MOVE IN FOR SUNDAY
AND MONDAY.

&&

.NEAR TERM /UNTIL 7 AM SATURDAY MORNING/...
AS OF 1040 PM...INTENSITY OF SHOWERS AND THUNDERSTORMS ACROSS THE
MOHAWK VALLEY AND SOUTHERN ADIRONDACKS HAVE DECREASED FROM THE
TORRENTIAL DOWNPOURS OF EARLIER. STILL...WITH POTENT UPPER LEVEL
VORT MAX ROTATING THROUGH THE AREA...SCATTERED TO NUMEROUS SHOWERS
WITH STILL SOME ISOLATED THUNDER WILL PERSIST THROUGH THE EARLY
MORNING HOURS WITH SOME ELEVATED INSTABILITY PRESENT. ADDITIONAL
FLASH FLOODING IS NOT ANTICIPATED...ALTHOUGH SOME AREAS COULD SEE
SOME LOCAL PONDING OF WATER IN POOR DRAINAGE LOCATIONS.
ALSO...LOWERED TEMPS FOR AREAS EAST OF ALBANY...AS A COOL MARINE
NORTHEAST FLOW HAS INFILTRATED COURTESY OF A RIDGE OF HIGH
PRESSURE NOSING INTO NEW ENGLAND FROM THE CANADIAN MARITIMES.
THICK CANOPY OF LOW STRATUS CLOUDS SHOULD PRECLUDE FOG FORMATION.

PREVIOUS NEAR TERM DISCUSSIONS...

AS OF 630 PM...COVERAGE OF SHOWERS/TSTMS EVEN GREATER NOW ACROSS THE
WESTERN MOHAWK VALLEY AND THE WESTERN ADIRONDACKS...SO HAVE RAISED
THE POPS THERE FOR A COUPLE OF HOURS THIS EVENING TO CATEGORICAL...
AND LOWERED POPS OVER THE EASTERN ZONES TO CHANCE LEVELS FOR ANOTHER
COUPLE OF HOURS. TEMPS HAVE FALLEN QUICKLY THIS EVENING...ESPECIALLY
ACROSS NEW YORK ZONES...SO HAVE ADJUSTED HOURLY TEMPS ACCORDINGLY TO
ACCOUNT FOR CURRENT OBS/TRENDS.

AS OF 445 PM...LOTS OF SHOWERS/TSTMS OVER CENTRAL NY WHICH HAVE
MOVED NORTHEASTWARD INTO THE WESTERN PART OF THE ALBANY COUNTY
WARNING AREA (CWA)...BUT THEY WEAKEN AS THEY DO SO AS THEY RUN
INTO THE MORE STABLE AIR OVER THE CWA. THE CELLS HAVE BEEN OVER
CENTRAL NY FOR SEVERAL HOURS NOW...AND SHOW LITTLE SIGN OF
BECOMING SEVERE...SO SEVERE CONVECTION NOW APPEARS UNLIKELY FOR
THE ALBANY CWA FOR THIS EVENING.

HAVE FORECAST LIKELY POPS FOR MOST AREAS THROUGH EARLY TONIGHT...
THEN GRADUALLY REDUCE THE POPS LATER TONIGHT TO AROUND 40 PERCENT BY
SUNRISE. LOWS TONIGHT WILL BE IN THE MID 50S TO LOWER 60S.

&&

.SHORT TERM /7 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
THE WEATHER ON SATURDAY WILL LIKELY BE A REPEAT OF FRIDAY WITH
ISOLATED TO SCATTERED PCPN TO START THE DAY...BUT SHOWERS BECOMING
MORE NUMEROUS BY AFTERNOON...ALONG WITH SCATTERED THUNDERSTORMS. THE
UPPER LEVEL TROF AXIS ASSOCIATED WITH THE SLOW MOVING SYSTEM THAT
HAS BEEN AFFECTING THE REGION SINCE WEDNESDAY...WILL NOT BE CROSSING
THE REGION UNTIL LATE IN THE DAY AND DURING THE EVENING...SO A 40 TO
50 PERCENT POP HAS BEEN FORECAST WELL INTO SATURDAY EVENING AS THIS
TROF MOVES THROUGH. THE MOST NUMEROUS SHOWERS/TSTMS ON SATURDAY AND
SATURDAY EVENING WILL LIKELY BE OVER THE EASTERN AND NORTHEASTERN
PART OF THE FORECAST AREA. AFTER THE TROF AXIS MOVES TO THE
EAST...THE SHOWERS WILL FINALLY BEGIN TO DIMINISH LATE SATURDAY
NIGHT. WHICH WILL LEAD TO A RELATIVELY DRY DAY ON SUNDAY. ALTHOUGH
THE UPPER LEVEL TROF WILL FINALLY BE TO THE EAST AND HIGH PRESSURE
WILL BE BUILDING IN...AN ISOLATED SHOWER CANNOT BE RULED OUT ON
SUNDAY AS A LAGGING SURFACE TROF AND A SHALLOW POOL OF MOISTURE ARE
FORECAST TO MOVE THROUGH SUNDAY AFTERNOON. FOR NOW HAVE ONLY
FORECAST A SLIGHT CHANCE OF SHOWERS OVER THE HIGHER TERRAIN AREAS
SUNDAY AFTERNOON. HIGH PRESSURE AND DRY AIR WILL TAKE HOLD FOR
SUNDAY NIGHT.

HIGHS SATURDAY WILL BE IN THE UPPER 60S AND 70S. LOWS SATURDAY NIGHT
IN THE 50S. HIGHS SUNDAY IN THE 70S...AND LOWS SUNDAY NIGHT IN THE
UPPER 40S AND 50S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MOS GUIDANCE.  THE WORK WEEK STARTS OFF HIGH AND DRY...BUT A SYSTEM
APPROACHING FROM THE WEST WILL BRING A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS TUESDAY...AND POSSIBLY ALSO WEDNESDAY DEPENDING UPON
THE TIMING OF THE COLD FRONTAL PASSAGE.  ONCE THE FRONT PASSES
THROUGH...HIGH PRESSURE WILL SETTLE IN AGAIN...AND THE BALANCE OF
THE WORK WEEK WILL BE DRY.

HIGH TEMPERATURES WILL BE FROM THE UPPER 70S TO MID 80S MONDAY AND
TUESDAY...WITH SOMEWHAT COOLER READINGS IN THE NORTH AND MOUNTAINS
FOR THE BALANCE OF THE WEEK.  LOWS WILL BE MOSTLY FROM THE MID 50S
TO MID 60S MONDAY AND TUESDAY NIGHTS...WITH SOME MID TO UPPER 40S
SHOWING UP IN THE MOUNTAINS WEDNESDAY AND THURSDAY NIGHT.  NORMAL
HIGHS AT ALBANY IN VERY LATE JUNE ARE IN THE LOWER 80S...AND LOWS
ARE IN THE UPPER 50S.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
THE KGFL/KALB/POU SITES REMAIN ENTRENCHED IN A MARITIME AIR MASS IN
THE LOW LEVELS...WHICH WILL KEEP LOW STRATUS CLOUDS IN PLACE THIS
EVENING AND THROUGH THE OVERNIGHT. ALOFT...A SLOW MOVING TROF OF LOW
PRESSURE CONTINUES TO BRING PERIODS OF SHOWERS AND SOME
THUNDERSTORMS. THE THUNDER HAS BEEN MAINLY CONFINED TO AREAS WEST OF
THE HUDSON RIVER VALLEY THUS FAR...ALTHOUGH A RUMBLE OR TWO CANNOT
BE RULED OUT AT THE TAF SITES DUE TO SOME MARGINAL INSTABILITY
ALOFT.

MVFR CIGS SHOULD PREVAIL WITH THE LOW STRATUS AT KGFL/KALB...WITH
SOME POSSIBLE REDUCTION TO IFR CIGS OVERNIGHT AT KPOU WHICH IS
LOCATED CLOSER TO THE TRUE MARINE AIR NEAR THE COAST. MVFR CIGS
SHOULD GRADUALLY IMPROVE TO VFR BY SATURDAY AFTERNOON...ALTHOUGH
BKN-OVC CIGS SHOULD REMAIN. AS THE UPPER LEVEL TROF MOVES
OVERHEAD...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
MAINLY SATURDAY AFTERNOON. THE FREQUENCY OF THUNDER WILL DEPEND ON
IF ANY BREAKS OF SUNSHINE CAN OCCUR.

WINDS TONIGHT WILL BE VARIABLE AROUND 6 KT OR LESS. WINDS WILL
BECOME SOUTH-SOUTHWEST BY LATE SATURDAY MORNING AROUND 5-8 KT...THEN
SHIFT TO THE WEST LATE IN THE DAY.

OUTLOOK...
SUN...VFR. SLIGHT CHC OF SHOWERS.
MON...VFR. NO SIG WX.
TUE...VFR...CHC SHRA/TSRA.

&&

.FIRE WEATHER...
UNSETTLED WEATHER WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH SATURDAY EVENING.

RELATIVE HUMIDITY LEVELS WILL RISE TO NEAR 100 PERCENT TONIGHT...
THEN ONLY LOWER TO BETWEEN 55 AND 70 PERCENT ON SATURDAY.

SURFACE WINDS WILL BE SOUTH OR SOUTHEAST AT LESS THAN 10 MPH
TONIGHT...AND BECOMING WESTERLY AT 5 TO 15 KTS ON SATURDAY WITH SOME
GUSTS TO 20 MPH.

&&

.HYDROLOGY...
SCATTERED TO NUMEROUS SHOWERS...WITH THUNDERSTORMS DURING THE
AFTERNOON AND EVENING HOURS WILL CONTINUE THROUGH SATURDAY
EVENING...THEN FINALLY BEGIN TO TAPER OFF SATURDAY NIGHT. NO
WIDESPREAD HYDRO PROBLEMS ARE EXPECTED DURING THIS PERIOD...BUT
LOCALIZED FLOOD PROBLEMS DUE TO HEAVY DOWNPOURS OR TRAINING OF
THUNDERSTORMS COULD RESULT IN MAINLY MINOR FLOODING PROBLEMS THROUGH
SATURDAY EVENING.

DRIER WEATHER RETURNS FOR SUNDAY AND MONDAY...WITH ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM
NEAR TERM...GJM/JPV
SHORT TERM...GJM
LONG TERM...ELH
AVIATION...JPV
FIRE WEATHER...GJM
HYDROLOGY...GJM
Hazardous weather outlook, Jun 24, 10:44 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1044 PM EDT FRI JUN 24 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-251100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1044 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE INTO THE EARLY
MORNING HOURS. SOME LOCAL PONDING OF WATER WILL BE POSSIBLE IN
POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING...
AND TUESDAY INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 5:03 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
503 PM EDT FRI JUN 24 2011

NYZ063-242145-
WESTERN ULSTER NY-
503 PM EDT FRI JUN 24 2011

...A THUNDERSTORM WITH HEAVY RAINFALL IN

  ULSTER COUNTY IN EAST CENTRAL NEW YORK...

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
8 MILES SOUTHWEST OF WOODLAND VALLEY CAMPGROUND...OR ABOUT 9 MILES
NORTHEAST OF GRAHAMSVILLE...AND MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
WOODLAND VALLEY CAMPGROUND AND WEST SHOKAN BY 525 PM EDT
PHOENICIA BY 535 PM EDT
MOUNT TREMPER BY 540 PM EDT
KENNETH L WILSON CAMPGROUND BY 545 PM EDT

UP TO ONE INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THIS STORM. THIS MAY RESULT IN PONDING OF WATER ON ROADS AND IN POOR
DRAINAGE LOCATIONS.

LAT...LON 4185 7449 4187 7447 4192 7457 4199 7465
      4213 7435 4199 7412 4181 7445
TIME...MOT...LOC 2102Z 237DEG 15KT 4196 7444

JPV
Special weather statement, Jun 24, 6:02 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT FRI JUN 24 2011

NYZ032-038-242245-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
602 PM EDT FRI JUN 24 2011

...THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO

  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MCKEEVER TO 10 MILES
SOUTHWEST OF NEWPORT...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF OLD FORGE TO UTICA...AND MOVING NORTHEAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
NICKS LAKE CAMPGROUND AND POLAND BY 610 PM EDT
OLD FORGE...MIDDLEVILLE AND COLD BROOK BY 615 PM EDT
OHIO AND NEWPORT BY 620 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND BY 625 PM EDT
BIG MOOSE BY 630 PM EDT

1 TO 2 INCHES OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THESE STORMS. THIS AMOUNT OF RAINFALL WOULD RESULT IN PONDING OF
WATER ON ROADS AND OTHER POOR DRAINAGE LOCATIONS.

LAT...LON 4322 7508 4326 7516 4330 7515 4334 7509
      4406 7517 4410 7516 4406 7507 4407 7488
      4350 7482 4333 7490 4328 7479 4312 7491
      4298 7521 4306 7522
TIME...MOT...LOC 2201Z 226DEG 26KT 4363 7504 4311 7515

JPV
Special weather statement, Jun 24, 6:27 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
627 PM EDT FRI JUN 24 2011

NYZ032-033-038-039-082-242315-
HAMILTON NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
627 PM EDT FRI JUN 24 2011

...STRONG THUNDERSTORMS IN

  HAMILTON COUNTY IN EASTERN NEW YORK...
  FULTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 45
MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH OF OLD FORGE TO 11 MILES EAST OF HINCKLEY TO 8
MILES NORTH OF HERKIMER...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
NEAR LIMEKILN LAKE CAMPGROUND BY 650 PM EDT
STRATFORD BY 710 PM EDT

1 TO 2 INCHES OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THESE STORMS. THIS AMOUNT OF RAINFALL WOULD RESULT IN PONDING OF
WATER ON ROADS AND OTHER POOR DRAINAGE LOCATIONS.

LAT...LON 4319 7511 4322 7508 4323 7510 4334 7506
      4377 7511 4380 7451 4339 7446 4314 7453
      4306 7515
TIME...MOT...LOC 2227Z 263DEG 17KT 4360 7494 4335 7488
          4314 7497

JPV
Local storm report, Jun 24, 8:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
836 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      3 NNW HERKIMER          43.07N 75.02W
06/24/2011                   HERKIMER           NY   LAW ENFORCEMENT

            STUEBEN HILL ROAD WASHED OUT IN VILLAGE OF HERKIMER.

&&

JPV
Local storm report, Jun 24, 8:42 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
842 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      COLD BROOK              43.24N 75.04W
06/24/2011                   HERKIMER           NY   LAW ENFORCEMENT

            INTERSECTION OF GRANT ROAD AND MILLITARY ROAD FLOODED.

&&

JPV
Local storm report, Jun 24, 9:03 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
903 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     OHIO                    43.32N 74.98W
06/24/2011                   HERKIMER           NY   LAW ENFORCEMENT

            TREES DOWN IN TOWN OF OHIO.

&&

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:41 PM EDTRiver Flood WarningALYOneida31 hr
Jun 24, 11:19 PM EDTSpecial Weather StatementALYFulton41 min
Jun 25, 2:35 PM EDTSpecial Weather StatementALYAlbany55 min
Jun 25, 2:56 PM EDTSpecial Weather StatementALYSaratoga49 min
Jun 25, 3:05 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jun 25, 3:58 PM EDTSpecial Weather StatementALYWarren47 min
Jun 25, 4:12 PM EDTAreal Flood AdvisoryALYRensselaer3 hr
Jun 25, 5:17 PM EDTSpecial Weather StatementALYRensselaer43 min
Jun 25, 5:34 PM EDTSpecial Weather StatementALYWashington41 min
Jun 25, 5:49 PM EDTSpecial Weather StatementALYWashington41 min
Jun 25, 6:21 PM EDTSpecial Weather StatementALYWashington24 min
Jun 25, 6:44 PM EDTSpecial Weather StatementALYRensselaer46 min

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.